The University of Southampton
University of Southampton Institutional Repository

Roots of orthogonal matrix

Roots of orthogonal matrix
Roots of orthogonal matrix
Lu, M.
Lu, M.

Lu, M. (1997) Roots of orthogonal matrix. Econometric Theory, 13 (6), 895-896.

Record type: Article

Full text not available from this repository.

More information

Published date: 1997
Organisations: Economics


Local EPrints ID: 32997
PURE UUID: 2b714e48-2220-47f6-bffd-883336af57c7

Catalogue record

Date deposited: 04 Jan 2007
Last modified: 15 Jul 2019 19:07

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton:

ePrints Soton supports OAI 2.0 with a base URL of

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.